I've been taking Accutane for 5 months now. In the beginning of the fourth month my dose was increased from 60 mg to 80 mg. I have seen minor results since the increase but my Doctor says I may require to go through another round. I forgot to ask her if there is a time period between rounds or if I just take it for a whole year instead of the 6 months? Also, what is the best treatment for the keloid scar on my chin?
5 Months into Accutane, Dr. Says May Require Another Round; Is There a Waiting Period? (photo)
Botox Price Calculator
What would you like to change?
Enter your info to request custom estimates from three local providers.
These providers will send a more accurate price based on your needs.
Doctor Answers 1
Accutane courses require a specific amount of mg of the medication to get into your system which depends on your weight, environment, and type/severity/location of your acne. Sometimes the required time to be on it may change as you're on your course depending on how you are responding. It's not necessary to stop and start again, just continue on the regimen as directed. Wait to treat your keloid until a few months after your Accutane course is over.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.